# SDR IPXA1B68450

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D435426 RT INBD MID FLAP HAS .3750" PUNCTURE ON COVE PANEL.  REPAIRED IAW EO B747-5750-43709-A AND SRM 51-70-07.
